Title: Non-uniform small-gain theorems for systems with unstable invariant sets
Authors: Tyukin, Ivan ×
Steur, Erik
Nijmeijer, Henk
van Leeuwen, Cees #
Issue Date: 2008
Publisher: Society for Industrial and Applied Mathematics
Series Title: SIAM Journal on Control and Optimization vol:47 issue:2 pages:849-882
ISSN: 0363-0129
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science